# SDR CA051006010

- Difficulty date: September 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bag ATP
- Aircraft time: 6,170 hours
- Engine: Pwa PW126A
- Propeller: Hamstd 65500F1
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Condition: Damaged
- Location: Fuel/Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED THE PRESENCE OF FUEL IN THE ENGINE OIL TANK.  THE ENGINE FCOC WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
